# SDR KBM2003F00038

- Difficulty date: October 2, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 704A47270101
- Part serial: 1456
- Condition: Erratic
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE CABLE ERRATIC IN FLIGHT.  REMOVED AND REPLACED CLUSTER GAUGE.(K)
